MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; LIMB STENT GRAFT

ENDOLOGIX, INC. AFX; LIMB STENT GRAFT
Model Number I20-13/C88F SA
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, two (2) infrarenal stent graft extensions and (3) limb stent graft extensions to treat an abdominal aortic aneurysm (aaa).It was reported that at the index procedure, that one of the infrarenal stent graft extensions was used in the iliac limb.This is outside the indications of use (off- label).Approximately two (2) years post initial procedure, a type 3a endoleak was reported and resolved by implanting another limb stent graft extension.This event was previously reported under 2031527-2016-00093.Now, approximately five (5) years post initial procedure, a compression of the right iliac stent graft was identified on a computed tomography (ct).An intervention was completed.The physician elected to implant a non - endologix wall stent to resolved this event.The patient was reported as doing great.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, the buckling event is unconfirmed after reviewing the angiogram still photo provided.As such, procedure related harms, event determination, off label conditions, related patient harms and patient disposition could not be assessed per the clinical personal.However, it was reported that one of the infrarenal stent graft extensions was used in the iliac limb, the indications of use (off- label), therefore most likely cause this event.The final patient status was reported to be well post a secondary endovascular procedure.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply corrections: h6: result code: remove code 3233 h6: conclusion code: remove code 11.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key9286436
Report Number2031527-2019-00491
Device Sequence Number155562
Product Code MIH
UDI-Device Identifier00818009011459
UDI-Public(01)00818009011459(17)190112
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2019
Device Model NumberI20-13/C88F SA
Device Lot Number1298054027
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT 1055380-009; INFRARENAL EXTENSION, LOT 1217430-012; INFRARENAL EXTENSION, LOT 1217430-013; LIMB STENT GRAFT, LOT 1047376-016; LIMB STENT GRAFT, LOT 1055838-025; LIMB STENT GRAFT, LOT 1298054027
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR